# SDR AALA201703319016

- Difficulty date: March 28, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 50,867 hours, 20,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT SIDE EMERGENCY LIGHT FLASHLIGHT INOP. R&R BATTERY ON FLASHLIGHT IAW AMM 25-64-00, OPS CK GOOD. SECURITY SEAL INSTALLED. THE AIRCRAFT WAS NOT GROUNDED.
